# SDR AALA201702279024

- Difficulty date: February 18, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 58,053 hours, 24,738 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR LOWER SURFACE HAS A PREVIOUS REPAIR THAT IS DELAMINATED.  REMOVED, REPAIRED AND REINSTALLED ELEVATOR IAW SRM 55-21-11-300-005 AND 55-21-11-283-002.
